# SDR DALA2018091205606

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 49,053 hours, 22,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERAWING ESCAPE LIGHT, SEAT 21D, BROKEN. SECURED LIGHT IN NEW HOUSING AND TESTED. CHECKS GOOD.
